MathSciNet Relay Station
MathSciNet bibliographic data
MR219142 (36 #2225) 60.60
Wolfowitz, J. The moments of recurrence time. Proc. Amer. Math. Soc. 18 1967 613–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement